# SDR IPXA2015081592361

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A57960402215
- Condition: Not Reported
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YR, RT WING CENTER FLAP OTBD STRUCTURE.  INSTALLED RT WING CENTER FLAP OTBD STRUCTURE IAW SRM 51-40-21.
